# SDR C2XA97CL001

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Blades Damaged
- Location: Lt Engine
- Part time: 2,746 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, THE LEFT ENGINE COMPRESSOR BLADES WERE FOUND TO DAMAGED BEYOND LIMITS BY FOREIGN OBJECTS.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE IAW B1900D MM 71-00-00, ALL RIGGING AND OPERATIONAL CHECKS WERE GOOD IAW B1900D MM 76-10-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
